On the theory of approximate methods for solving an ill-posed
Doklady Akademii Nauk, Tome 312 (1990) no. 4, pp. 777-782
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_312_4_a0,
author = {N. Yu. Bakaev and A. B. Bakushinskii},
title = {On the theory of approximate methods for solving an ill-posed},
journal = {Doklady Akademii Nauk},
pages = {777--782},
year = {1990},
volume = {312},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_312_4_a0/}
}
N. Yu. Bakaev; A. B. Bakushinskii. On the theory of approximate methods for solving an ill-posed. Doklady Akademii Nauk, Tome 312 (1990) no. 4, pp. 777-782. http://geodesic.mathdoc.fr/item/DAN_1990_312_4_a0/